MathSciNet Relay Station
MathSciNet bibliographic data
MR450938 46A99 (52A05)
Papadopoulou, Susanna On the geometry of stable compact convex sets. Math. Ann. 229 (1977), no. 3, 193–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement